Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on singular integrals

Author: R. Fefferman
Journal: Proc. Amer. Math. Soc. 74 (1979), 266-270
MSC: Primary 42A50
MathSciNet review: 524298
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we discuss what happens when we consider a convolution operator whose kernel is a Calderón-Zygmund kernel multiplied by a bounded radial function. Some generalizations are obtained.

References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 0052553 (14:637f)
  • [2] A. Nagel, N. M. Rivière and S. Wainger, On Hilbert transforms along curves. II, Amer. J. Math. 98 (1976), 395-403. MR 0450900 (56:9191b)
  • [3] E. M. Stein, Maximal functions: spherical means, Proc. Nat. Acad. Sci. U.S.A. 73 (1976), 2174-2175. MR 0420116 (54:8133a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A50

Retrieve articles in all journals with MSC: 42A50

Additional Information

Keywords: Calderón-Zygmund kernels
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society